The Chern-Euler number of circle bundle via singularity theory

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

Some formulas representing the Chern-Euler class of circle bundle over a closed surface in terms of global singularities of restrictions of a generic function to the fibers are given. These formulas provide new invariants of curves in Euclidean and projective two-spaces.

Original languageEnglish
Pages (from-to)207-236
Number of pages30
JournalMathematica Scandinavica
Volume82
Issue number2
DOIs
Publication statusPublished - 1998
Externally publishedYes

Fingerprint

Dive into the research topics of 'The Chern-Euler number of circle bundle via singularity theory'. Together they form a unique fingerprint.

Cite this